# SDR CALA2019042600641

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Fs1374 Rbl 1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR STR AT APPROX. FS1374 RBL 1610HAS CORRODED NUT PLATE. 56-006. REF VTSAA N/R 0053546. REPAIRED STRINGER AT AFT CARGO COMPARTMENT FS 1374 RBL 1610 IAW B757-3 SRM 53-00-53 REPAIR 1. ESFR NO.1021541. SEE SUPPLEMENT 85 533.
